13 Aug 2010
Ibuprofen is an anti-inflammatory, or in the NSAID family, this is different from acetaminophen, so they can be taken together, without incident. They are two completely different medications. It may cause some stomach upset, so I would maybe have a few crackers or something on your tummy before taking this med. I have to do this with almost any med, just a word of advice. Always check it out, better always to be safe than sorry I wish you luck friend. Bless You
14 Aug 2010
It is dangerous to combine acetaminophen with Ibuprofen. Because one of my meds has acetaminophen in it I do not take Tylenol for any reason and if I have a headache or anything that doesn't have to do with my chronic pain disease I will take Advil (Ibuprofen) separately but not at the same time.
Be careful and please check as Advil is harder on the liver and acetaminophen is harder on our kidneys. You can go back and forth but I wouldn't do both at the same time especially in prescription strength.
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Panlor SS for about 2 years for severe back pain. How much acetaminophen and cod?
I have been taking Panlor SS for about 2 years for severe back pain. How much acetaminophen and codeine does Panlor SS contain in the dosage and is ...
1 answer • 4 Feb 2010
I had pain in my shoulder for over a year now but now its bad i can even move it that much? i went and did xrays they said the next visit they will ...
3 answers • 20 Jan 2012
Why does so many other pills/medicine I take say that I shouldn't take other pills with "Acetaminophen" but I'm supposed to take ...
1 answer • 15 Jun 2013
Didn't know that they both had acetaminophen in them. i get really sleepy when I do.What should I do?
2 answers • 27 Jun 2014